# SDR 98ZZZX876

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21457
- Make and model: Cessna 182P
- Aircraft serial: 18261642
- Propeller: Mcauly 2A34C201
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C34112
- Condition: Cracks
- Location: Propeller Assy
- Part time: 1,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY HAS NUMEROUS CRACK INDICATIONS ON THE SURFACE THAT FACES THE HUB.
